# SDR DXTA200300035

- Difficulty date: May 22, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Braero BAE1251000A
- Aircraft serial: NA1010
- Aircraft time: 9,026 hours, 5,937 cycles
- System (JASC): 3242 · Brake
- Part: Master Cylinder
- Condition: Overserviced
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

NO BRAKING ACTION FROM CO-PILOT'S RIGHT BRAKE PEDAL (ONLY 300-400 PSI REGISTERED ON BRAKE PRESS. GAUGE). - BLED HYDRAULIC SYSTEM AND SERVICED MASTER CYLINDER TO PROPER FLUID LEVEL.
